T Nation

Deca: Holy Lethargy Batman!


I was sick of nagging injuries despite getting some quality ART that used to work wonders before. So I decided to go the Deca route, as it's so touted as great for joints and all. HGH is out of budget for now.

I'm doing 600mg Deca and 250mg Test a week.

After 2 full weeks in, I'm amazed at how LETHARGIC I've been since the 4th day. I'm lazy as hell, can't focus, have to sleep way more. I'm already a lot more muscular but life sucks. Sex drive is great, but not the "normal" kind of drive. And I need to be driven right now to really put the pedal to the metal on a project.

Tren+Mast+Test was amazing at giving me energy and focus in the past, humongous sex drive, etc. But I wanted to try something else

1 for the change

2 because I suspect that's what might have been the cause of all those injuries

Now I wonder if I can keep feeling that lethargic. Any tips?


are you running any anti aromatas?

too much estrogen and the world sucks...

too much anti-e and your estrogen goes too low and you could feel sick or atleast really funny..


That's your anti-estrogen working.


This post was flagged by the community and is temporarily hidden.


Prolactin. What are you using to control it? 600mg of Deca is A LOT


I'm using Arimidex, a small dose EOD. Can prolactin be high after a mere 4 to 14 days of use? I've read about other people complaining about that lethargy, but I didn't think it'd be that bad. Some say it was horrible for the first 3 weeks then OK afterward. I'm not sure I can test that theory out. My income depends on my drive.

Maybe I should lower the Deca and add some Masteron I have. I wonder about the "joint aspect" of Masteron though. It seems reading between the lines, that many people that have been using for a while start to ache all over - especially when they go OFF or lower the dose. Yet many old time BBers still train today so besides HGH there has to be a solution.

I don't think it's the way I train since while I've got some injuries in the past from weight training, it didn't happen like that, and not all over the body at once and sticking.

I had planned on doing this Deca stint, then going to a 100mg TRT level stasis for 5-6 weeks, then going back to my favorite combo of Test+Tren+Mast. I always went completely off before, but as I'm older now and had my kids, maybe I'd go on this type of blast and cruise for a while.

I had though of adding 200-300mg of Deca to the mix for the "joints" aspect of it but it would be an add on, not a "new" thing. I wonder how effective a combo remains if one keeps coming back to it... that's why I'm searching for something else. Deca + Test doesn't seem to be it though.


Youre using about double the amount of Deca many people use so I think its possible that prolactin is causing the problem. I experienced problems with prolactin after about a month of use, maybe a bit longer. I was using 300mg I believe. No way to say for sure what's going on.


This post was flagged by the community and is temporarily hidden.


Thanks Bonez. I'll lower the dose for sure now. I'm never a high dose kind of guy, as I feel just great with lower doses (compared to big time users). I thought since I was at 850 mg a week it wasn't that high... I know Tren at that 600mg/week would be considered a lot, but didn't figure that for Deca.

I've been reading tons of threads on peptides and that might be better for joints anyway. Many people post great feedback for that aspect alone. Which indicates #1 that it works, and #2 that many people do indeed have joint issues!

I wonder when you're older if it's better to go for peptides or straight to HGH.


Really? Man, it can get more complex than anticipated sometimes...

My therapist has told me after seeing a couple of blood red tiny spots, that I might have high hematocrit levels. I guess only aspirin and giving blood are the quick solution here.


I'm running 1000mg per week deca right now on top of 800mg per week test cyp and I'm feeling chipper and spritely. If I lower the test dose any more I will get the same symptoms you describe along with low libido. I would try upping the test to the same as the deca or a little bit less (you can do this because of the difference in ester weights), and have some estrogen control handy too.

I personally think deca is amazing but if you don't get the balance right its not much fun.


MassiveGuns, the reason the test is low compared to the Deca is for the joint repair aspect of it. Supposedly, according to an article that's copied all over the net (which doesn't mean it's accurate), Test is bad for collagen synthesis while Deca is awesome.

So by taking 100 to 250 mg of Test a week, you get more than adequate levels to keep the sex drive and everything going, without collagen issues if you would take higher doses, while letting the Deca do its magic. That's the theory.

Now, real life might be very different, and what I'm experiencing and what you say suggest so.


Test on its own and in high doses is bad for collagen synthesis. Once you add deca, I would personally say that this counteracts those effects completely. The deca will do its thing regardless. If you get the balance right then I think you will personally find the effects fantastic. I've had old nagging injuries disappear after my last cycle after gaining significant strength. I tweaked my hamstring on some heavy deads last week and it was healed within 48hrs. If I had felt that injury naturally, I would have been out for at least a week and quite possibly more.

The only real negative aspect IMO is the recovery part, which does affect some people quite badly. I've been pretty lucky in that regard though so far, so I personally think it is a great drug. I would say that for shorter cycles it would be better to use NPP. Its going to take a while to clear your system otherwise.


If your are just wanting to help fix old injuries then leave the Test where it is at, drop the Deca down to 200mg per week and add in GHRP-6. Give it some time and your joints will improve. Plus you won't need nearly as much ancillary meds to keep side effects down.


MG and Bunny - I'll do that.

I do wonder what to chose between peptides and HGH.


Im only replying to this old post because I saw you said you were noticing tiny red spots and figured it could help someone with the same problem. I had the exact same thing happen to me. I had what is called vasculitis. Tiny red blood like spots on my legs and feet. Its caused by a reaction to something in the gear. It causes fatigue and just overall feeling like shit. I changed sources and was fine. Vasculitis can cause kidney damage and other issues so those tiny red dots can be a sign of something more serious.